Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 65, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 15, 2014, 6:18 PM MDT for Bernalillo County, New Mexico. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2014, 6:18 PM MDT (00:18 UTC)
- Expired
- Sep 15, 2014, 8:15 PM MDT
- In force
- 117 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 23 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2330 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751
WGUS55 KABQ 160018
FFWABQ
NMC001-160215-
/O.NEW.KABQ.FF.W.0065.140916T0018Z-140916T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT MON SEP 15 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 815 PM MDT
* AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SOUTH CENTRAL ALBUQUERQUE.
THE STORM PRODUCING VERY HEAVY RAIN IS CENTERED OVER THE SOUTH
VALLEY AND IS NEARLY STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.
&&
LAT...LON 3499 10658 3498 10669 3500 10669 3508 10666
3507 10657
$$2 follow-up statements
696
WGUS75 KABQ 160102
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
702 PM MDT MON SEP 15 2014
NMC001-160215-
/O.CON.KABQ.FF.W.0065.000000T0000Z-140916T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO NM-
702 PM MDT MON SEP 15 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
CENTRAL BERNALILLO COUNTY...
AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR SOUTH CENTRAL
ALBUQUERQUE. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING WEST AT
10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3499 10658 3498 10669 3500 10669 3508 10666
3507 10657
$$135
WGUS75 KABQ 160213
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
813 PM MDT MON SEP 15 2014
NMC001-160221-
/O.EXP.KABQ.FF.W.0065.000000T0000Z-140916T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO NM-
813 PM MDT MON SEP 15 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM MDT FOR CENTRAL
BERNALILLO COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD
GREATLY DIMINISHED ACROSS THE WARNED AREA...AND THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME MINOR FLOODING OR RUNOFF MAY
CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3499 10658 3498 10669 3500 10669 3508 10666
3507 10657
$$
43What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 5:54 PM MDT, 24 minutes earlier.
Area forecast discussion, Sep 15, 5:54 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 PM MDT MON SEP 15 2014 .AVIATION... 00Z TAF CYCLE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE CURRENTLY ONGOING OVER CENTRAL TO WESTERN NEW MEXICO. WHILE SOME DECREASE IN COVERAGE IS EXPECTED AFTER SUNSET...A FEW COLLIDING OUTFLOW BOUNDARIES AND A COLD FRONT SPREADING INTO THE RIO GRANDE VALLEY WILL LIKELY SUSTAIN SOME STORMS EVEN BEYOND MIDNIGHT. ANY STORMS WILL BE CAPABLE OF REDUCING VISIBILITY AND CEILINGS IN DOWNPOURS WITH GUSTY DOWNBURST WINDS. GUSTY CANYON WINDS WILL ALSO IMPACT KSAF AND KABQ WITH GUSTS TO 25 TO 30 KT THROUGH 15/0800UTC. IN EASTERN NEW MEXICO...LOW CLOUDS WILL REDEVELOP WITH WIDESPREAD MVFR TO IFR CONDITIONS IMPACTING KRTN...KLVS...KTCC...KCVN...AND KROW WITH POSSIBLE LIFR CONDITIONS NEAR KCQC AND KSRR. THESE LOW CLOUDS WILL BURN OFF BY EARLY AFTERNOON TUESDAY WITH SHOWERS AND STORMS DEVELOPING MOSTLY OVER SOUTH CENTRAL TO SOUTHWESTERN PARTS OF NEW MEXICO. 52 && .PREV DISCUSSION...328 PM MDT MON SEP 15 2014... .SYNOPSIS... A COLD FRONT WILL CONTINUE TO SWEEP SOUTHWARD AND WESTWARD INTO NEW MEXICO TONIGHT...INTRODUCING GUSTY CONDITIONS DOWNWIND OF CANYONS. THIS FRONT WILL ALSO ALLOW MOISTURE TO RISE IN A SUBTLE MANNER. INTO TUESDAY INCREASED MOISTURE AND CLOUDS WILL ALSO WORK INTO SOUTHERN NEW MEXICO WITH THIS TREND CONTINUING INTO WEDNESDAY. THIS INCREASE IN MOISTURE WILL LEAD TO HIGHER COVERAGE OF RAIN AND THUNDERSTORMS WITH TEMPERATURES COOLING SOME. BY THURSDAY A VERY DEEP SURGE OF MOISTURE COULD ARRIVE INTO NEW MEXICO AS THE REMNANTS OF HURRICANE ODILE APPROACH THE STATE. THUS...THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL INCREASE RAPIDLY THURSDAY AND THURSDAY NIGHT. && .DISCUSSION... COMPLICATED FORECAST FOR THE WEEK...DEALING WITH ODILE OR ITS REMNANTS INTO THE MIDDLE PART OF THE WEEK. CURRENTLY...FOCUS HAS BEEN ON A SURFACE FRONT THAT IS MAKING ITS WAY INTO THE PLAINS AND SHOULD DRIVE SOME GAP/CANYON WINDS THROUGH CENTRAL PARTS OF NM TONIGHT. IN ADDITION SOME SUBTLE INCREASES IN MOISTURE HAVE BEEN OBSERVED WITH SLIGHTLY HIGHER DEWPOINTS AND SUFFICIENT INSTABILITY. THIS SHOULD LET STORMS CONTINUE TO BLOSSOM ALONG THE CONTINENTAL DIVIDE AND THE CENTRAL MOUNTAIN CHAIN WITH INTERACTING OUTFLOW BOUNDARIES POTENTIALLY ALLOWING STORMS TO DEVELOP INTO THE RIO GRANDE VALLEY BEFORE THE FRONT ARRIVES...POSSIBLY SUSTAINING ON THE LEADING EDGE THEREAFTER. SUBTROPICAL MOISTURE AHEAD OF NOW HURRICANE ODILE WILL CONTINUE TO STREAM INTO SOUTHERN PARTS OF NM ON TUESDAY. HAVE OPTED TO JOIN EL PASO AND HOIST A FLASH FLOOD WATCH FOR THE SOUTHWESTERN ZONES IMPACTED BY THE WHITEWATER-BALDY BURN SCAR. HEALTHY PWATS BETTER THAN AN INCH WILL COUPLE WITH SLOW-MOVING STORMS TO EXACERBATE FLOODING THREAT. BY WEDNESDAY THE TREND OF SUBTROPICAL MOISTURE CREEPING NORTHWARD SHOULD CONTINUE...BUT WILL BE A SLOW ONE. FOCUS WILL CERTAINLY BE ON THE LOCATION OF ODILE WHICH SHOULD BE INLAND AND DOWN TO A TROPICAL DEPRESSION. LOCATION COULD RANGE FROM UPPER BAJA PENINSULA TO SONORAN DESERT OF MEXICO BY LATE WEDNESDAY WITH THE GFS BEING MOST AGGRESSIVE/PROGRESSIVE WITH THE NORTHEASTWARD TRACK. EUROPEAN MODEL IS ALSO FAIRLY QUICK/PROGRESSIVE WITH THE MOTION OF ODILE...BUT NOT AS MUCH AS THE GFS. AFTER COORDINATION WITH EL PASO AND WPC...HAVE OPTED TO BLEND FORECAST WITH EUROPEAN AND GFS...EVEN THOUGH THE GFS IS A WORST CASE SCENARIO. THIS WILL HAVE MORE IMPACT ON THE FORECAST INTO THURSDAY. THE GFS BRINGS THE REMNANTS OF ODILE RIGHT OVER NM AND THE ABQ FORECAST AREA THURSDAY. THIS WOULD QUICKLY RAMP UP PRECIP CHANCES AND LOCALLY HEAVY RAINFALL THREAT. HAVE RAISED POPS TO ACCOUNT FOR THIS...WITH WIDESPREAD 50 TO 70 PERCENT CHANCES...WHICH COULD BE RAISED EVEN FURTHER IF SOME CONTINUITY IS OBSERVED OVER THE NEXT MODEL RUN OR TWO. THIS THURSDAY AND THURSDAY NIGHT PERIOD WILL BE A CRITICAL PERIOD THAT SHOULD BE MONITORED CLOSELY FOR POTENTIAL HEAVY RAINFALL AND FLASH FLOODING. && .FIRE WEATHER... NO HAZARDOUS FIRE WEATHER CONCERNS OVER THE NEXT SEVEN DAYS WITH ABOVE TO WELL ABOVE NORMAL ATMOSPHERIC MOISTURE IN PLACE. A BACKDOOR FRONT IS CURRENTLY PUSHING SOUTHWEST ACROSS THE AREA AND WILL RECHARGE MOISTURE AND INVIGORATE ONGOING CONVECTION. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...WETTING RAINS WILL BE MORE LIKE LOCALLY HEAVY RAINFALL THROUGH THE EVENING HOURS. SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT COUPLE OF DAYS...WITH RELATIVELY SLOW MOVEMENT. CHANCES FOR WETTING RAIN WILL FAVOR THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS OVER THE NEXT COUPLE OF DAYS...BUT ARE POSSIBLE ELSEWHERE AS WELL. GOOD CHANCES WILL SPREAD EAST ACROSS NEW MEXICO ON THURSDAY AND FRIDAY AS THE REMNANTS OF HURRICANE ODILE IN THE EASTERN PACIFIC MOVES OVER THE AREA. MOISTURE WILL LINGER ACROSS THE AREA NEXT WEEKEND AND ALLOW ABOVE NORMAL WETTING RAIN CHANCES TO PERSIST...AIDED BY ANOTHER BACKDOOR FRONT. GOOD TO EXCELLENT HUMIDITY RECOVERY LOOKS TO PERSIST THROUGH THE FORECAST PERIOD WITH A MIXED-BAG OF VENT RATES. 11 && .AVIATION... 18Z TAF CYCLE MVFR CIGS HANGING ON ACROSS EASTERN PORTIONS OF NM AND IMPACTING KTCC AND KROW. RAPID IMPROVEMENT IS EXPECTED BTWN 18-20Z TO VFR. MVFR CIGS...AND EVEN SOME IFR...FORECAST TO REDEVELOP THIS EVENING AND OVERNIGHT AT KTCC AND KLVS BEHIND A BACKDOOR COLD FRONT. KROW WILL SEE REDEVELOPMENT AS WELL...BUT FORECAST CONFIDENCE LOW ON THE FRONT MAKING IT THAT FAR SOUTH. MVFR CONDITIONS ASSOCIATED WITH THUNDERSTORMS MAY IMPACT KLVS AND KSAF LATER TODAY...ESPECIALLY WHEN THE BACKDOOR FRONT ARRIVES. LOWER PROBABILITIES FOR THUNDERSTORM IMPACTS AT KAEG...KABQ AND KGUP THIS EVENING. AN EAST CANYON/GAP WIND FORECAST TO DEVELOP LATER TODAY AT KSAF AND KABQ. GUSTS TO 32KTS FORECAST AT KABQ AND MAY COME CLOSE TO AVIATION WEATHER WARNING BRIEFLY THIS EVENING. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ508-509. &&
Hazardous weather outlook, Sep 15, 5:51 AM MDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT MON SEP 15 2014 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT MON SEP 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL THIS AFTERNOON AND EVENING OVER THE UPPER GILA REGION OF THE SOUTHWEST MOUNTAINS IS POSSIBLE...WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. THIS INCLUDES THE WHITEWATER BALDY BURN SCAR COMPLEX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS FROM THE REMNANTS OF HURRICANE ODILE ARE EXPECTED WEDNESDAY THROUGH AT LEAST FRIDAY. STORM MOTIONS WILL BE SLOW AND RAINFALL WILL LIKELY BECOME HEAVY. THIS WILL LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 3 OR 4 INCHES OF RAINFALL...WITH 1 TO 2 INCHES COMMON ACROSS WESTERN AND SOUTHERN AREAS. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 40
In the hours before
Special weather statement, Sep 15, 3:58 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 PM MDT MON SEP 15 2014 NMZ501>540-161200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 358 PM MDT MON SEP 15 2014 ...REMNANTS OF HURRICANE ODILE POSES SERIOUS FLASH FLOOD CONCERNS... MOISTURE HAS BEEN INCREASING SLOWLY OVER NEW MEXICO...LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TODAY. A FEW STRONG STORMS THIS EVENING COULD LEAD TO LOCALLY HEAVY DOWNPOURS AND SOME FLOODING. INTO TUESDAY THE MOISTURE IS EXPECTED TO INCREASE MORE OVER SOUTHWESTERN AND SOUTH CENTRAL NEW MEXICO. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN NEW MEXICO ON TUESDAY TO ACCOUNT FOR POTENTIALLY SLOW-MOVING STORMS AND LOCALLY HEAVY RAIN. POWERFUL HURRICANE ODILE IS CURRENTLY SPINNING OVER THE GULF OF CALIFORNIA...AND IT IS FORECAST TO TRACK NORTH TO NORTHEAST THROUGH TUESDAY. THE STORM WILL WEAKEN CONSIDERABLY...BUT WILL STILL TURN INTO SOUTHEASTERN ARIZONA WEDNESDAY AND THEN OVER NEW MEXICO THURSDAY. WHILE ODILE WILL LOSE ITS HURRICANE STATUS BY THE TIME IT ARRIVES IN THE LAND OF ENCHANTMENT...THERE IS EXPECTED TO BE PLENTY OF DEEP TROPICAL MOISTURE ASSOCIATED WITH IT. WHILE THE BULK OF THE HEAVY RAINFALL IS AGAIN EXPECTED OVER THE SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS OF NEW MEXICO ON WEDNESDAY...RAIN CHANCES WILL QUICKLY RISE AND BECOME MORE WIDESPREAD BY THURSDAY AND THURSDAY NIGHT. SOME OF THIS RAIN WILL BE HEAVY... CREATING CONCERNS FOR FLASH FLOODING...ESPECIALLY IN CENTRAL TO WESTERN NEW MEXICO. FORECASTING HURRICANES AND THEIR REMNANTS IS EXTREMELY CHALLENGING... AND SOME UNCERTAINTY STILL EXISTS IN THE FORECAST. NORTHERN AND CENTRAL NEW MEXICO RESIDENTS...ALONG WITH THOSE PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN THE AREA...SHOULD STAY UP TO DATE WITH CURRENT FORECASTS AND STATEMENTS. FORECASTS ARE UPDATED AT LEAST TWICE DAILY AT WEATHER.GOV/ABQ. YOU CAN ALSO TUNE IN TO NOAA WEATHER RADIO OR STAY INFORMED WITH YOUR PREFERRED BROADCAST...PRINT...OR INTERNET WEATHER INFORMATION SOURCE. SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:30 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 15, 8:53 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 82 min |
| Sep 15, 9:00 PM MDT | Areal Flood Advisory | ABQ | Socorro | 90 min |
| Sep 15, 10:46 PM MDT | Areal Flood Advisory | ABQ | Cibola | 89 min |
| Sep 16, 12:47 AM MDT | Areal Flood Advisory | ABQ | Socorro | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.